# SDR CA030117005

- Difficulty date: January 16, 2003
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,784 hours
- Engine: Pwa PT6A21
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 130936P8D1000
- Condition: Collapsed
- Location: Deice Sys
- Component: Deice Line, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TUBING THAT SUPPLIES PNUEMATIC PRESSURE TO THE DEICER BOOTS WAS FOUND COLLAPSED. THIS TUBE IS LOCATED UNDER THE HEAT REGISTER IN THE AFT BAGGAGE COMPARTMENT.  IT APPEARS THE TUBING WAS WARM AND COLLAPSED DURING THE DEICE BOOT CYCLE. THE HEATER DUCT SHOWS NO SIGN OF LEAKAGE. DAMAGED AREA IS 1 1/4 INCH LONG.  REF. ' FIRE AND ICE AVIATION SAFTEY, OCT 2002 PG 25 'KING AIR HEATER DISSABLES DEICE SYSTEM FOR TURBO PROP EMPANNAGE'
